# SDR SWAA050670

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 57,219 hours, 43,214 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 EA FUSELAGE WEB CRACKS AT BS 178 BULKHEAD, BETWEEN LBL 13.5 TO RBL 9 & BETWEEN WL 218 TO WL 234.  REPAIRED FUSELAGE WEB PER SRM.
